Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Classification of Endoparasitic Gastropods

Elisha S. Tikasingh and Ivan Pratt
Systematic Zoology
Vol. 10, No. 2 (Jun., 1961), pp. 65-69
DOI: 10.2307/2411723
Stable URL: http://www.jstor.org/stable/2411723
Page Count: 5
  • Download ($42.00)
  • Cite this Item
Item Type
Article
Thumbnails
The Classification of Endoparasitic Gastropods
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[65]
    [65]
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69